# SDR HNAA2023010400015

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 49,899 hours, 47,907 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KNOTS. BLEED 2 VALVE FAIL WITH TAKEOFF POWER SELECTED.   R & R #2 ENGINE BLEED VALVE IRT AMM 36-11-05. OPS CHECK / LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.A/C OK FOR SERVICE.
